Alert archive / Texas / Lake Wind Advisories in 2012

Lake Wind Advisory 13, NWS San Angelo, TX

March 19, 201215 counties in Texas

NWS San Angelo, TX issued this lake wind advisory at Mar 19, 2012, 7:06 AM CDT for 15 counties in Texas. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2012, 7:06 AM CDT (12:06 UTC)
Expired
Mar 19, 2012, 6:00 PM CDT
In force
11 hr
Issued by
NWS San Angelo, TX

Counties Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Fisher County, TX, Haskell County, TX, Jones County, TX, McCulloch County, TX, Nolan County, TX, Runnels County, TX, Shackelford County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The Dyess AFB radar (KDYX), 64 km from the middle of the area, began a volume at 12:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 0.1 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2012-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2012-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2079 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
474 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

307 
WWUS74 KSJT 191206
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
706 AM CDT MON MAR 19 2012

...GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH THIS
AFTERNOON...

.GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH THIS
AFTERNOON ACROSS THE AREA. SOUTH TO SOUTHWEST WINDS OF 20 TO 30
MPH WITH GUSTS TO 40 MPH WILL BE POSSIBLE THROUGH THIS AFTERNOON.

TXZ049-054-065-066-072-073-098-099-113-114-127-128-139-140-154-
192015-
/O.EXP.KSJT.LW.Y.0012.000000T0000Z-120319T1200Z/
/O.NEW.KSJT.LW.Y.0013.120319T1206Z-120319T2300Z/
FISHER-NOLAN-COKE-RUNNELS-TOM GREEN-CONCHO-HASKELL-THROCKMORTON-
JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
ROBERT LEE...BRONTE...BALLINGER...WINTERS...SAN ANGELO...EDEN...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY
706 AM CDT MON MAR 19 2012

...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. THE
LAKE WIND ADVISORY IS NO LONGER IN EFFECT. 


* IMPACTS: CHOPPY AND HAZARDOUS WATERS ON AREA LAKES. MOTORISTS
  SHOULD LOOK OUT FOR SUDDEN GUSTS OF WIND...ESPECIALLY ON EAST TO
  WEST ROADWAYS.

* TIMING: THROUGH 6 PM TODAY

* WINDS: SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
2 follow-up statements
473 
WWUS74 KSJT 191230 AAA
NPWSJT

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
730 AM CDT MON MAR 19 2012

...GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH THIS
AFTERNOON...

.GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH THIS
AFTERNOON ACROSS THE AREA. SOUTH TO SOUTHWEST WINDS OF 20 TO
30 MPH WITH GUSTS TO 40 MPH WILL BE POSSIBLE THROUGH THIS
AFTERNOON.

TXZ049-054-065-066-072-073-098-099-113-114-127-128-139-140-154-
192030-
/O.CON.KSJT.LW.Y.0013.000000T0000Z-120319T2300Z/
FISHER-NOLAN-COKE-RUNNELS-TOM GREEN-CONCHO-HASKELL-THROCKMORTON-
JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
ROBERT LEE...BRONTE...BALLINGER...WINTERS...SAN ANGELO...EDEN...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY
730 AM CDT MON MAR 19 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* IMPACTS: CHOPPY AND HAZARDOUS WATERS ON AREA LAKES. MOTORISTS 
  SHOULD LOOK OUT FOR SUDDEN GUSTS OF WIND...ESPECIALLY ON EAST 
  TO WEST ROADWAYS. 

* TIMING: THROUGH 6 PM TODAY

* WINDS: SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
739 
WWUS74 KSJT 191720
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
1220 PM CDT MON MAR 19 2012

...GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE THIS AFTERNOON IN
THE HEARTLAND AND EASTERN CONCHO VALLEY...

.GUSTY SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WILL GUST TO 40
MPH THIS AFTERNOON.

TXZ049-054-065-066-072-098-099-113-114-127-128-191830-
/O.CAN.KSJT.LW.Y.0013.000000T0000Z-120319T2300Z/
FISHER-NOLAN-COKE-RUNNELS-TOM GREEN-HASKELL-THROCKMORTON-JONES-
SHACKELFORD-TAYLOR-CALLAHAN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
ROBERT LEE...BRONTE...BALLINGER...WINTERS...SAN ANGELO...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS
1220 PM CDT MON MAR 19 2012

...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE LAKE
WIND ADVISORY. 


$$

TXZ073-139-140-154-192300-
/O.CON.KSJT.LW.Y.0013.000000T0000Z-120319T2300Z/
CONCHO-COLEMAN-BROWN-MCCULLOCH-
INCLUDING THE CITIES OF...EDEN...COLEMAN...BROWNWOOD...BRADY
1220 PM CDT MON MAR 19 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING. 

* TIMING: THROUGH 6 PM TODAY

* WINDS: SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

04

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this lake wind advisory went out at Mar 19, 6:20 AM CDT, 46 minutes earlier.

Area forecast discussion, Mar 19, 6:20 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
620 AM CDT MON MAR 19 2012

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW...

&&

.AVIATION...
A LINE OF SHOWERS AND THUNDERSTORMS IS APPROACHING THE WESTERN
CONCHO VALLEY AND BIG COUNTRY. THE LINE WILL LIKELY AFFECT KABI
AROUND 14Z...AND HAVE INCLUDED VCTS. ELSEWHERE...HAVE ONLY
INCLUDED CB GROUPS LATER THIS MORNING DUE TO THE UNCERTAINTY OF
ANY THUNDERSTORMS AFFECTING THESE SITES. A FEW OF THE STORMS MAY
BE SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. MVFR
CEILINGS WILL SLOWLY IMPROVE THIS MORNING..WITH VFR CONDITIONS
RETURNING AT ALL TAF SITES BY 17Z. SOUTH TO SOUTHEAST WINDS OF 15
TO 20 KNOTS...WITH HIGHER GUSTS...WILL CONTINUE THROUGH THIS
AFTERNOON...THEN DIMINISH AROUND 00Z.

&&

.PREV DISCUSSION... /ISSUED 426 AM CDT MON MAR 19 2012/

SHORT TERM...
SEVERE WEATHER AND HEAVY RAINFALL POTENTIAL WILL CONTINUE THROUGH
THE SHORT TERM FORECAST. A LINE OF STRONG TO SEVERE THUNDERSTORMS
HAS DEVELOPED ALONG A DRYLINE FROM NEAR CRANE...TO MIDLAND TO
GAIL...TO DICKENS. THIS LINE HAS BEEN SLOWLY TRYING TO BUILD SOUTH
AS IT SLOWLY APPROACHES THE WESTERN BIG COUNTRY AND CONCHO VALLEY.
AFTER TAKING A LOOK AT THE LATEST SPC MESOANALYSIS...A TONGUE OF
BETTER SBCAPE VALUES IS LOCATED OVER MUCH OF THE BIG
COUNTRY/CONCHO VALLEY WITH DECREASED CIN VALUES AS WELL. THIS IN
COMBINATION WITH A STOUT LOW LEVEL JET WILL LIKELY SUSTAIN THESE
THUNDERSTORMS INTO THE MORNING AS THEY APPROACH OUR WESTERN
COUNTIES. EXPECT LOCALLY HEAVY RAINFALL...LARGE HAIL AND DAMAGING
WINDS TO BE THE MAIN THREATS...ALTHOUGH AN ISOLATED TORNADO CANNOT
BE RULED OUT. A SEVERE THUNDERSTORM WATCH CONTINUES FOR OUR
WESTERN COUNTIES THROUGH 5 AM CDT. THE INDIVIDUAL CELLS IN THE
LINE ARE MOVING NORTHEAST...BUT THE ENTIRE LINE IS MOVING SLOWLY
EAST AT ABOUT 10 MPH. THIS WOULD BRING THE LEADING EDGE INTO OUR
WESTERN COUNTIES BETWEEN 6 AM AND 7 AM. BY LATE MORNING...EXPECT
MOST OF THE CONVECTION TO SHIFT EAST INTO PARTS OF THE EASTERN BIG
COUNTRY AND HEARTLAND...WITH THE SEVERE THREAT CONTINUING. EXCEPT
SOUTH WINDS TO SLOWLY BECOME SOUTHWEST AHEAD OF APPROACHING
PACIFIC COLD FRONT. THE FRONT WILL MOVE INTO THE WESTERN COUNTIES
BY MID/LATE AFTERNOON. SOME OF THE HIGH RESOLUTION MODELS ARE
HINTING AT SCATTERED SHOWERS/THUNDERSTORMS POSSIBLY DEVELOPING
ALONG THE FRONT LATE THIS AFTERNOON OVER THE WESTERN PORTIONS OF
THE AREA...THEN MOVING EAST. I AM A BIT SKEPTICAL GIVEN SOUTHWEST
SURFACE SURFACE FLOW AHEAD OF THE BOUNDARY...BUT KEPT SLIGHT
CHANCE POPS FOR THE WESTERN COUNTIES.

AS THE PACIFIC FRONT MOVES INTO THE EASTERN PARTS OF OUR
AREA...SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP AFTER
00Z...AND INCREASE BY 06Z. STRONG TO SEVERE THUNDERSTORMS WILL BE
POSSIBLE...IN ADDITION TO HEAVY RAINFALL. THE MAIN HAZARDS AT THIS
TIME LOOK TO BE HEAVY RAINFALL...LARGE HAIL...DAMAGING WINDS AND
TORNADOES. CONTEMPLATED ISSUING A FLASH FLOOD WATCH FOR THE
EXTREME SOUTHEAST COUNTIES...BUT AT THIS TIME BELIEVE THE HEAVIEST
RAINFALL WILL REMAIN JUST TO THE EAST OF OUR AREA. EXPECT MUCH
COOLER TEMPERATURES TONIGHT BEHIND THE FRONT WITH MOST AREAS
DROPPING INTO THE 40S TO NEAR 50.

LONG TERM...
THE EXACT EVOLUTION OF THE EVENTUAL CUTOFF UPPER LOW IS STILL
QUITE UNCERTAIN THIS MORNING. MODELS AGREE THAT THE LARGE WESTERN
TROUGH WILL SPLIT OFF A CUTOFF LOW AT THE BASE OF THE TROUGH IN
EASTERN CENTRAL NEW MEXICO BY TUESDAY MORNING. BY THE END OF THE
DAY TUESDAY HOWEVER...THERE IS QUITE A BIT OF DISAGREEMENT BETWEEN
THE MODELS ON THE PATH OF THE UPPER LEVEL LOW. AND THE EXACT TRACK
OF THIS CLOSED LOW WILL HAVE A LARGE IMPACT ON WHERE AND WHEN ANY
PRECIPITATION FALLS ACROSS OUR CWA. IF IT TRACKS FARTHER
NORTH...NEAR OR NORTH OF THE INTERSTATE 20 CORRIDOR...WE COULD ALL
BUT MISS THE PRECIPITATION. IF IT TRACKS FARTHER SOUTH...NEAR THE
INTERSTATE 10 CORRIDOR...WE COULD SEE SOME SIGNIFICANT RAINFALL
GENERALLY NORTH OF THE INTERSTATE 10 LINE. WITH THE 06Z
NAM...MODELS HAVE COME INTO BETTER AGREEMENT WITH A MORE NORTHERLY
TRACK OF THE LOW. THIS ARGUES FOR AT LEAST SLIGHT CHANCE POPS
ACROSS MOST OF THE AREA FROM TUESDAY THROUGH WEDNESDAY.
HOWEVER...CONFIDENCE IS LOW IN ANY PARTICULAR AREA BEING
FAVORED...AND PRECIPITATION AMOUNTS. HAVE KEPT THE TREND OF COOLER
TEMPERATURES FOR TUESDAY AND WEDNESDAY THOUGH...WITH HIGHS MAINLY
IN THE UPPER 50S TO MID 60S ACROSS THE AREA.

BY THURSDAY...THE UPPER LEVEL LOW SHOULD FINALLY BE MAKING BETTER
PROGRESS TO THE NORTHEAST INTO SOUTHERN KANSAS...PROMOTING
CLEARING SKIES ACROSS AT LEAST OUR SOUTHERN COUNTIES AND WARMER
TEMPERATURES.

FOLLOWING THE EXIT OF THE CLOSED LOW...UPPER LEVEL RIDGING IS
EXPECTED TO MOVE INTO THE AREA...BRINGING WARMER THAN NORMAL
TEMPERATURES AND GENERALLY DRY CONDITIONS BACK TO THE REGION
THROUGH EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 76  43  64  42  58 /  70  30  20  20  30
SAN ANGELO 	 77  45  59  40  61 /  50  20  10  20  20
JUNCTION 	 79  50  66  42  70 /  50  80  30  20  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...FISHER...
HASKELL...JONES...MCCULLOCH...NOLAN...RUNNELS...SHACKELFORD...
TAYLOR...THROCKMORTON...TOM GREEN.

&&

DANIELS
Hazardous weather outlook, Mar 19, 4:19 AM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
419 AM CDT MON MAR 19 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-200930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
419 AM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER MAINLY ALONG AND EAST
OF JUNCTION...TO BRADY...TO BROWNWOOD LINE. THERE IS ALSO A SLIGHT
RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT MAINLY ALONG AND
EAST OF A SONORA...TO SAN ANGELO...TO ROCHESTER LINE. THE MAIN
HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES.
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND
WEDNESDAY AS AN UPPER LEVEL LOW MOVES ACROSS THE AREA. THE MAIN
HAZARD WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

In the hours before

Special weather statement, Mar 19, 1:18 AM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
118 AM CDT MON MAR 19 2012

TXZ073-154-168>170-190700-
KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX-CONCHO TX-
118 AM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT FOR
KIMBLE...MCCULLOCH...MASON...MENARD AND CONCHO COUNTIES...

AT 114 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 15 MILES SOUTHWEST OF MENARD...MOVING
NORTHEAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF US-83 AND RANCH ROAD 1773 BY 125 AM CDT
  MENARD AND THE INTERSECTION OF US-83 AND HIGHWAY 29 BY 135 AM CDT
  US-83 NEAR THE MENARD-CONCHO COUNTY LINE AND US-190 NEAR THE
  MENARD-MCCULLOCH COUNTY LINE BY 150 AM CDT
  THE INTERSECTION OF US-87 AND RANCH ROAD 2134 BY 200 AM CDT

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR WEST CENTRAL TEXAS.

LAT...LON 3070 10012 3079 10012 3138 9988 3100 9927
      3057 9990
TIME...MOT...LOC 0617Z 209DEG 34KT 3077 9991

DANIELS
Special weather statement, Mar 19, 5:28 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
528 AM CDT MON MAR 19 2012

TXZ064-191115-
STERLING TX-
528 AM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 AM CDT FOR
STERLING COUNTY...

AT 525 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER EXTREME SOUTH CENTRAL HOWARD
COUNTY...OR ABOUT 14 MILES SOUTHEAST OF BIG SPRING...MOVING NORTHEAST
AT 25 MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  NORTHERN STERLING COUNTY.

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA
ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. SOME ROADS THAT
MAY BE AFFECTED ARE STATE HIGHWAY 163 IN NORTHERN STERLING COUNTY.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT MONDAY
FOR WEST CENTRAL TEXAS.

LAT...LON 3209 10126 3210 10084 3205 10082 3199 10082
      3193 10127 3208 10127
TIME...MOT...LOC 1027Z 234DEG 24KT 3210 10132

DANIELS
Special weather statement, Mar 19, 5:56 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
556 AM CDT MON MAR 19 2012

TXZ049-191200-
FISHER TX-
556 AM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 AM CDT FOR FISHER
COUNTY...

AT 553 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES NORTHWEST OF HOBBS...OR ABOUT
18 MILES EAST OF SNYDER...MOVING NORTHEAST AT 50 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ROTAN BY 605 AM CDT

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT MONDAY
FOR WEST CENTRAL TEXAS.

LAT...LON 3297 10026 3295 10022 3257 10066 3261 10067
      3296 10066 3297 10065 3297 10040
TIME...MOT...LOC 1056Z 213DEG 42KT 3284 10060

DANIELS
Special weather statement, Mar 19, 6:29 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
629 AM CDT MON MAR 19 2012

TXZ049-054-191215-
FISHER TX-NOLAN TX-
629 AM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 AM CDT FOR FISHER
AND NOLAN COUNTIES...

AT 625 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES NORTH OF WASTELLA...OR ABOUT 10
MILES NORTHWEST OF ROSCOE...MOVING NORTHEAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CAPITOLA AND GANNON BY 640 AM CDT
  BUSBY BY 645 AM CDT
  LONGWORTH BY 650 AM CDT
  ROBY BY 655 AM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT MONDAY
FOR WEST CENTRAL TEXAS.

LAT...LON 3297 10018 3228 10046 3228 10067 3296 10066
TIME...MOT...LOC 1129Z 244DEG 37KT 3257 10062

DANIELS

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 1:18 AM CDTSpecial Weather StatementSJTConcho, Menard42 min
Mar 19, 5:28 AM CDTSpecial Weather StatementSJTSterling47 min
Mar 19, 5:56 AM CDTSpecial Weather StatementSJTFisher64 min
Mar 19, 6:29 AM CDTSpecial Weather StatementSJTFisher46 min
Mar 19, 9:29 AM CDTSpecial Weather StatementSJTTaylor61 min
Mar 19, 10:28 AM CDTSpecial Weather StatementSJTShackelford, Throckmorton62 min
Mar 19, 11:14 AM CDTSpecial Weather StatementSJTCallahan, Shackelford, Throckmorton61 min
Mar 19, 11:32 AM CDTSpecial Weather StatementSJTColeman, Runnels58 min
Mar 19, 11:35 AM CDTSpecial Weather StatementSJTConcho55 min
Mar 19, 12:29 PM CDTSpecial Weather StatementSJTColeman, Concho, McCulloch61 min
Mar 19, 12:31 PM CDTSpecial Weather StatementSJTCallahan59 min
Mar 19, 1:21 PM CDTSpecial Weather StatementSJTColeman, Concho24 min
Mar 19, 2:19 PM CDTSpecial Weather StatementSJTSchleicher26 min
Mar 19, 2:44 PM CDTSpecial Weather StatementSJTRunnels46 min
Mar 19, 3:10 PM CDTTornado WarningSJTSutton35 min
Mar 19, 3:15 PM CDTSpecial Weather StatementSJTColeman30 min
Mar 19, 3:41 PM CDTSevere Thunderstorm WarningSJTSutton49 min
Mar 19, 3:55 PM CDTTornado WarningSJTKimble, Sutton35 min
Mar 19, 4:29 PM CDTTornado WarningSJTKimble31 min
Mar 19, 4:37 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Menard38 min
Mar 19, 4:50 PM CDTTornado WarningSJTKimble25 min
Mar 19, 4:59 PM CDTSpecial Weather StatementSJTMenard31 min
Mar 19, 5:09 PM CDTTornado WarningSJTKimble, Mason36 min
Mar 19, 5:13 PM CDTSevere Thunderstorm WarningSJTConcho, McCulloch, Mason, Menard47 min
Mar 19, 5:17 PM CDTSpecial Weather StatementSJTKimble28 min
Mar 19, 5:32 PM CDTSevere Thunderstorm WarningSJTKimble, Menard, Sutton43 min
Mar 19, 5:38 PM CDTTornado WarningSJTMason37 min
Mar 19, 5:51 PM CDTSevere Thunderstorm WarningSJTKimble24 min
Mar 19, 5:52 PM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba38 min
Mar 19, 6:12 PM CDTSpecial Weather StatementSJTMason63 min
Mar 19, 6:33 PM CDTSevere Thunderstorm WarningSJTSan Saba27 min
Mar 19, 6:54 PM CDTAreal Flood AdvisorySJTMason81 min

Nearby

Lake Wind Advisories in Texas, 2012Every lake wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.